Theorems of factorizations for birational morphisms
Compositio Mathematica, Volume 70 (1989) no. 3, p. 275-291
@article{CM_1989__70_3_275_0,
     author = {Sancho de Salas, Teresa},
     title = {Theorems of factorizations for birational morphisms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {3},
     year = {1989},
     pages = {275-291},
     zbl = {0687.14009},
     mrnumber = {1002046},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_3_275_0}
}
Sancho de Salas, Teresa. Theorems of factorizations for birational morphisms. Compositio Mathematica, Volume 70 (1989) no. 3, pp. 275-291. http://www.numdam.org/item/CM_1989__70_3_275_0/

1 Oscar Zariski: Reduction of the singularities of algebraic three dimensional varieties. Annals of Math. Vol. 45, No. 3, July (1944). | MR 11006 | Zbl 0063.08361

2 I.R. Shafarevich: Lectures on minimal models and birational transformations of two dimensional schemes. Tata Institute of Fundamental Research. Bombay (1966). | MR 217068 | Zbl 0164.51704

3 D.L. Shannon: Monoidal transforms of regular local rings. Amer. Jour. of Math. 95 (1973) 294-320. | MR 330154 | Zbl 0271.14003

4 V.I. Danilov: Decomposition of certain birational morphisms. Math. USSR. Izvestija. 16(2) (1981). | Zbl 0464.14003

5 B. Moishezon: Un n-dimensional compact complex varieties with its algebraically independent meromorphic functions. Amer. Math. Soc. Transl. Ser. 2, 63 (1967). | Zbl 0186.26204

6 R. Hartshorne: Residues and duality. Lecture Notes in Mathematics 20 (1966). | MR 222093 | Zbl 0212.26101

7 J.B. Sancho De Salas: Semicontinuity for the local Hilbert function. Mathematische Zeitschrift. 194 (1987) 217-225. | MR 876231 | Zbl 0595.13014

8 R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics 52 (1977). | MR 463157 | Zbl 0367.14001

9 T. Sancho De Salas: "Teoremas de factorizaciĆ³n para morfismos birracionales". Tesis. Ediciones Vin. Salamanca (1985).